# SDR DL72S953538

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: RBS1
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP IN F/C CABIN, REPLACED PACK AND BATTERIES, FOUND LIGHT ASSEMBLY AT SEAT 2AB SHORTED.  REMOVED LIGHT AND FWD LIGHT AT 2AB TO MCO PER MEL 33-00-17.   REPLACED LIGHT ASSEMBLY AT SEAT 2AB.  OPERATION NORMAL.
